Tylenol Cold + Mucus Severe Daytime in Cool Burst flavor, provides temporary relief for cold and flu symptoms, including minor aches and pains, sore throat, nasal congestion, cough, chest congestion, and fever. Each 15 mL contains 325 mg of acetaminophen to relieve pain and reduce fever along with 10 mg of dextromethorphan to suppress cough, 200 mg of the expectorant guaifenesin, and 5 mg of the nasal decongestant phenylephrine. This cold and flu medicine does not cause drowsiness so you can use it during the day.
Directions: Do not take more than directed (see overdose warning). mL = milliliter; tbsp = tablespoon; fl oz = fluid ounce. Use only enclosed dosing cup designed for use with this product. Do not use any other dosing device. Adults and Children 12 Years and Over: Take 30 ml (2 tbsp)(1 fl oz) in the dosing cup provided every 4 hours while symptoms last; do not take more than 150 ml (10 tbsp)(5 fl oz) in 24 hours, unless directed by a doctor. Children Under 12 Years: Ask a doctor.
Active Ingredients: In Each 15 ml = 1 Tablespoon: Acetaminophen (325 mg), Dextromethorphan HBr (10 mg), Guaifenesin (200 mg), Phenylephrine HCl (5 mg). Purpose: Pain Reliever/Fever Reducer, Cough Suppressant, Expectorant, Nasal Decongestant. Inactive Ingredients: Alcohol, Anhydrous Citric Acid, FD&C Blue 1, Flavor, Glycerin, Propylene Glycol, Purified Water, Sodium Benzoate, Sorbitol Solution, Sucralose.
Sign up to receive exclusive email-only savings and information.